# SDR AU970551

- Difficulty date: May 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Amtr S1E
- Engine: Lyc AEIO360B4A
- Propeller: Snsnch 76EM8
- System (JASC): 2701 · Control Column Section
- Part: Torque Tube
- Part number: 5102
- Condition: Cracked
- Location: Control Column
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CONTROL COLUMN TORQUE TUBE HOUSING CRACKED - AIRCRAFT IS MODIFIED WITH AN `ULTIMATE WING' INSTALLED - THIS WING HAS FULL SPAN AILERONS WITH INCREASED CHORD
